Advanced Search
MyIDEAS: Login

On asymptotic normality in nonlinear regression


Author Info

  • Haupt, Harry
  • Oberhofer, Walter


In this paper we reconsider the results in Wang [Wang, J., 1995. Asymptotic normality of L1-estimators in nonlinear regression. J. Multivariate Anal. 54, 227-238; Wang, J., 1996. Asymptotics of least-squares estimators for constrained nonlinear regression. Ann. Statist. 4, 1316-1326], who studies the conditions for asymptotic normality of L1- and (constrained) L2-norm regression estimators in the nonlinear regression model. Unfortunately, Wang fails to state necessary global conditions.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL:
Download Restriction: Full text for ScienceDirect subscribers only

As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

Bibliographic Info

Article provided by Elsevier in its journal Statistics & Probability Letters.

Volume (Year): 79 (2009)
Issue (Month): 6 (March)
Pages: 848-849

as in new window
Handle: RePEc:eee:stapro:v:79:y:2009:i:6:p:848-849

Contact details of provider:
Web page:

Order Information:

Related research



References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. Wang, J. D., 1995. "Asymptotic Normality of L1-Estimators in Nonlinear Regression," Journal of Multivariate Analysis, Elsevier, vol. 54(2), pages 227-238, August.
Full references (including those not matched with items on IDEAS)



This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.


Access and download statistics


When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:79:y:2009:i:6:p:848-849. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.